# SDR 2005FA0001507

- Difficulty date: October 19, 2005
- Submitted: November 9, 2005
- Operation: General aviation
- Aircraft: N99OP
- Make and model: Cirrus SR22
- Aircraft serial: 0945
- Engine: Cont IO550N
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: 15070001
- Condition: Cracked
- Location: Nr 5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 EXHAUST HEADER CRACKED AT CYLINDER FLANGE JUST BELOW WELD UNDER NORMAL USE.  HEADER NEEDS REDESIGN OR SOME SORT OF SUPPORT.  IT IS OVER CANTILEVERED FOR STRESSES IMPOSED ON IT.  AIRFRAME AND EXHAUST HOURS.
